Prediction and Sufficiency in the Model of Factor Analysis
AbstractWe contrast two approaches to the prediction of latent variables in the model of factor analysis. The likelihood statistic constitutes the set of minimal sufficient statistics for the unobservables when sampling arises from the exponential family of distributions. Linear predictors on the other hand can be obtained as distribution-free statistics. The paper provides conditions under which a class of linear predictors is sufficient for the exponential family of distributions.
Download InfoTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Bibliographic InfoPaper provided by Université de Lausanne, Faculté des HEC, DEEP in its series Cahiers de Recherches Economiques du Département d'Econométrie et d'Economie politique (DEEP) with number 9616.
Date of creation: Jun 1996
Date of revision:
Contact details of provider:
Postal: Université de Lausanne, Faculté des HEC, DEEP, Internef, CH-1015 Lausanne
Phone: ++41 21 692.33.64
Fax: ++41 21 692.33.05
Web page: http://www.hec.unil.ch/deep/publications/cahiers/series
More information through EDIRC
latent variables; factor analysis; sufficiency; prediction; exponential familiy of distributions; living standards analysis;
Find related papers by JEL classification:
- C10 - Mathematical and Quantitative Methods - - Econometric and Statistical Methods and Methodology: General - - - General
- C40 - Mathematical and Quantitative Methods - - Econometric and Statistical Methods: Special Topics - - - General
- C80 - Mathematical and Quantitative Methods - - Data Collection and Data Estimation Methodology; Computer Programs - - - General
- I30 - Health, Education, and Welfare - - Welfare and Poverty - - - General
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Riccardo Massari, 2005. "A Measure of Welfare Based on Permanent Income Hypothesis: An Application on Italian Households Budgets," Giornale degli Economisti, GDE (Giornale degli Economisti e Annali di Economia), Bocconi University, vol. 64(1), pages 55-92, September.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Claudine Delapierre Saudan).
If references are entirely missing, you can add them using this form.